Affordable Access

Publisher Website

Bounded real lemma and robust [formula omitted]control of 2-D singular Roesser models

Authors
Journal
Systems & Control Letters
0167-6911
Publisher
Elsevier
Publication Date
Volume
54
Issue
4
Identifiers
DOI: 10.1016/j.sysconle.2004.09.005
Keywords
  • 2-D Singular Systems
  • Bounded Realness
  • [Formula Omitted]Control
  • Robust Control
Disciplines
  • Design

Abstract

Abstract This paper discusses the problem of robust H ∞ control for linear discrete time two-dimensional (2-D) singular Roesser models (2-D SRM) with time-invariant norm-bounded parameter uncertainties. The purpose is the design of static output feedback controllers such that the resulting closed-loop system is acceptable, jump modes free, stable and satisfies a prescribed H ∞ performance level for all admissible uncertainties. A version of bounded realness of 2-D SRM is established in terms of linear matrix inequalities. Based on this, a sufficient condition for the solvability of the robust H ∞ control problem is solved, and a desired output feedback controller can be constructed by solving a set of matrix inequalities. A numerical example is provided to demonstrate the applicability of the proposed approach.

There are no comments yet on this publication. Be the first to share your thoughts.